# SDR 2004UALA00580

- Difficulty date: May 20, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Engine: Pwa PW4090
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114W421011
- Condition: Delaminated
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR SURFACE OF TRAILING EDGE WEDGE DELAMINATED.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED TRAILING EDGE WEDGE.
